Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 4 > No. 1


Estimating the Mean of an AR(1) Process with Infinite Variance

PP: 67-78
Tawfiq Fawzi Mami, Hakim Ouadjed, Abderrahmane Yousfate,
Peng [17] proposed an asymptotically normal estimator of the mean of a heavy tailed distribution with tail index a > 1 based on an i.i.d. observations. The goal in this paper is to propose an extension of this estimator which is also asymptotically normal for a sequence X1,X2, . . . ,Xn, . . . resulting from an AR(1) stationary process with common heavy tailed distribution of innovations.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved